# SDR M8XA9700018

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Switch
- Part number: 156671
- Condition: Defective
- Location: Hyd Compart
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RECEIVED A CAS MESSAGE EMERGENCY/PARKING BRAKE ACCUMULATOR PRESSURE ALERT.  DIVERTED TO COS WHERE MX WAS AVAILABLE.  ACFT LANDED WITH NO FURTHER INCIDENT.  NOTE: THIS WAS THE SECOND PILOT REPORT OF THE SAME DISCREPANCY IN AS MANY DAYS.  MX UNABLE TO DUPLICATE DISCREPANCY.  MX SERVICED THE HYDRAULIC RESERVOIR AND RETURNED THE ACFT TO SERVICE.  THE CREW REPORTED THE SAME PROBLEM AGAIN ON THE NEXT FLIGHT SEGMENT.  DIA MX REPLACED THE HYDRAULIC ACCUMULATOR PRESSURE SWITCH IAW AMM 29-10-00.  SINCE PREVIOUS ATTEMPTS TO DUPLICATE THE DISCREPANCY WHILE THE ACFT WAS ON THE GROUND WERE UNSUCCESSFUL, MX REQUESTED A TEST FLIGHT AFTER  REPLACEMENT OF THE PRESSURE SWITCH.  TEST FLIGHT RESULTS WERE SATISFACTORY.
